A generalization of a result of Häggkvist and Nicoghossian


Bauer, Douglas and Broersma, H.J. and Veldman, H.J. and Rao, Li (1989) A generalization of a result of Häggkvist and Nicoghossian. Journal of Combinatorial Theory, Series B, 47 (2). pp. 237-243. ISSN 0021-9800

open access
Abstract:Using a variation of the Bondy-Chvátal closure theorem the following result is proved: If G is a 2-connected graph with n vertices and connectivity κ such that d(x) + d(y) + d(z) ≥ n + κ for any triple of independent vertices x, y, z, then G is hamiltonian.
Item Type:Article
Copyright:© 1989 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70575
Official URL:https://doi.org/10.1016/0095-8956(89)90023-3
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page